# SDR DALA2022032101846

- Difficulty date: August 25, 2021
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,205 hours, 38,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 DENT IN 1R DOOR AT BOTTOM LEFT CORNER. CORRECTIVE ACTION: PERFORMED CUT OUT OF DAMAGED AREA PER SRM 52-10-00-300-003. INSTALLED DOUBLER TEMPORARY REPAIR OF 1R DOOR PER SRM 51-10-00-300-003. (8009202)
